Journal of East China Normal University(Natural Sc ›› 2006, Vol. 2006 ›› Issue (5): 34-42.

• Article • Previous Articles     Next Articles

Finite Difference Solutions of a Cooperative Model with Diffusion(English)

GUAN Qiu-qin1,2, WANG Yuan-ming1   

  1. 1. Department of Mathematics, East China Normal University, Shanghai 200062, China; 2. Department of Mathematics and Physics, Shanghai University of Electric Power, Shanghai200090, China
  • Received:2005-03-07 Revised:2005-11-29 Published:2006-09-25
  • Contact: WANG Yuan-ming

Abstract: This paper studied the finite difference solutions of a cooperative model with diffusion. A monotone iterative scheme was developed for solving the nonlinear finite difference system. The existence and uniqueness of a nonnegative solution was investigated. It was shown that the system may have four types of
nonnegative solutions for different parameters, and each of these solutions could be computed by a suitable choice of initial iteration in the monotone iterative scheme. Some numerical results were given.

Key words: finite difference system, nonnegative solution, monotoneiteration, cooperative model, finite difference system, nonnegative solution, monotoneiteration

CLC Number: